Author Topic: Need advice tapering diazapam.  (Read 458 times)

[Buddie]

Need advice tapering diazapam.
« on: December 30, 2022, 07:53:12 am »
I had nearly 4 years awful anxiety after being forced to CT off zopiclone, Really big setback nearly 3 months ago made me feel psychotic. Started on 5 mg diazapam about 5 weeks ago. Am gradually tapering off as donít want become addicted and psych wonít prescribe it for long. Cut down to 3/4 tablet about week ago. Do you thing if cut by 1/4 every 3 weeks or so that best way to go. Still got intrusive thoughts, but it is helping the panic attacks and feeling psychotic. I am starting therapy soon as well. Heard itís easier to come off than zopiclone.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Need advice tapering diazapam.
« Reply #1 on: January 02, 2023, 02:04:48 am »
Iíd let your symptoms guide your taper, have they settled from your reduction yet?
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.